Sh:885

Bib entry
@article{Sh:885,
 author = {Shelah, Saharon},
 title = {{A comment on ``$\mathfrak p<\mathfrak t$''}},
 journal = {Canad. Math. Bull.},
 fjournal = {Canadian Mathematical Bulletin. Bulletin Canadien de Math\'ematiques},
 volume = {52},
 number = {2},
 year = {2009},
 pages = {303--314},
 issn = {0008-4395},
 doi = {10.4153/CMB-2009-033-4},
 mrclass = {03E17 (03E05 03E50)},
 mrnumber = {2518968},
 mrreviewer = {Teruyuki Yorioka},
 doi = {10.4153/CMB-2009-033-4},
 note = {\href{https://arxiv.org/abs/math/0404220}{arXiv: math/0404220}},
 arxiv_number = {math/0404220}
}